s*g-Irresolute topological vector spaces

Raja Mohammad Latif


We introduce and study a new class of spaces, namely s*g-irresolute topological vector spaces via s*g-open sets. We explore and investigate several properties and characterizations of this new notion of s*g-irresolute topological vector space.

Full Text: PDF

Published: 2020-10-21

How to Cite this Article:

Raja Mohammad Latif, s*g-Irresolute topological vector spaces, J. Math. Comput. Sci., 10 (2020), 2783-2807

Copyright © 2020 Raja Mohammad Latif. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Copyright ©2022 JMCS